# SDR 99ZZZX2722

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N962CC
- Make and model: Cessna 210R
- Aircraft serial: 21064986
- Engine: Cont IO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 654651A5
- Condition: Worn
- Location: Engine
- Part time: 949 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE 50-HOUR OIL CHANGE COMPRESSION CHECK, EXCESSIVE LEAKAGE WAS FOUND LEAKING PAST THE INTAKE AND EXHAUST VALVE ON THE NR 1 CYLINDER. THE CYLINDER WAS REMOVED AND FOUND TO HAVE A WORN OUT EXHAUST VALVE AND GUIDE.  IT ALSO HAD A BROKEN OUTER SPRING ON THE INTAKE VALVE AND NO CHOKE LEFT IN THE CYLINDER.  POSSIBLE CAUSE; DEFECTIVE PARTS AND ASSY PROCECURES USED DURING REMANUFACTURING PROCESS.
